# SDR SWIA200312583

- Difficulty date: October 30, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 9,448 hours, 12,687 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL COLUMN BINDING WHEN PERFORMING FLIGHT CONTROL CHECK.  REMOVED AND REPLACED PRIMARY ELEVATOR SERVO REF EMB 120 MM 27-00-03.  OPS CHECKS GOOD.  P/N: 5734002, S/N OFF: 10584.
